Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 6, Pages 857–873 (Mi zvmmf2701)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimal algorithms of maximization and approximation in calculations with an uncertain error

V. E. Podobedov

Moscow

Full text: PDF file (1748 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:6, 759–773

Bibliographic databases:
UDC: 519.85
MSC: 90C30
Received: 08.06.1992

Citation: V. E. Podobedov, “Optimal algorithms of maximization and approximation in calculations with an uncertain error”, Zh. Vychisl. Mat. Mat. Fiz., 33:6 (1993), 857–873; Comput. Math. Math. Phys., 33:6 (1993), 759–773

Citation in format AMSBIB
\Bibitem{Pod93}
\by V.~E.~Podobedov
\paper Optimal algorithms of maximization and approximation in calculations
with an uncertain error
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 6
\pages 857--873
\mathnet{http://mi.mathnet.ru/zvmmf2701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226651}
\zmath{https://zbmath.org/?q=an:0799.90107}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 6
\pages 759--773
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MG77900003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2701
  • http://mi.mathnet.ru/eng/zvmmf/v33/i6/p857

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Podobedov, “Optimal maximization and approximation algorithms for approximately calculated functions of many variables”, Comput. Math. Math. Phys., 40:9 (2000), 1377–1380  mathnet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:176
    Full text:100
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021